# SDR VNAA202101261113

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 41,433 hours, 31,938 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 679600431
- Condition: Unserviceable
- Location: Rt Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAINTENANCE AIR RETURN DUE RIGHT ENGINE BLEED CAUTION MESSAGE ON TAKEOFF DID NOT LAND OVER WEIGHT AND DID NOT DECLARE AN EMERGENCY.  REMOVED AND REPLACED PRSOV, IAW CRJ 700 AAM 36-12-01-000\400-801-A01.
